# SDR CALA2015011300041

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 41,614 hours, 16,777 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LT HORIZONTAL STAB LOWER SKIN AT STATION 97 REAR SPAR.  ADDITIONAL SKIN CRACKS FOUND ON LOWER INSPAR SKIN AT STAB STATION 101.90, 28 IN AFT OF LE & STATION 101.50 10 IN FWD OF RS.  THE NEW DOUBLER WILL ENCOMPASS ALL 3 REPAIR AREAS IAW SRM 55-10-01 REPAIR 11 REF NR 9984340 & 9715825.  INSPECTION AT 56,000 FLIGHT CYCLES AFTER REPAIR & REPEAT EVERY 9000 FLIGHT CYCLES.
